Catalog Home Page

Bernstein's inequality for locally compact Abelian groups

Bloom, W.R. (1974) Bernstein's inequality for locally compact Abelian groups. Journal of the Australian Mathematical Society, 17 (1). pp. 88-101.

Link to Published Version: http://dx.doi.org/10.1017/S1446788700015950
*Subscription may be required

Abstract

This paper is concerned with version of Bernstein's inequality for Hausdroff locally compact Abelian groups. The ideas used are suggested by Exercise 12, p. 17 of Katznelson's book [4].

Publication Type: Journal Article
Publisher: Cambridge University Press
Copyright: © 1974 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31448
Item Control Page Item Control Page